政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/72647


Title: Optimal insurance contract with stochastic background wealth
Authors: Huang, Hung-Hsi;Shiu, Yung-Ming;Wang, Ching-Ping
Contributors: 風管系
Date: 2011-01
Issue Date: 2015-01-07 16:54:26 (UTC+8)
Abstract: This study presents an optimal insurance contract developed endogenously when insured individuals face two mutually dependent risks, background wealth and insurable loss. If background wealth is conditionally normally distributed given insurable loss, the optimal insurance contract may be proportional coinsurance above a straight deductible for a quadratic, negative exponential, or mean-variance utility function. Additionally, when the insured has a quadratic utility or mean-variance utility, the optimal retained schedule is a function of conditional expected value of background wealth given insurable loss. Moreover, the optimal insurance contracts for quadratic and negative exponential utility functions need not to be mean-variance efficient, even when the conditional normal distribution is assumed. Finally, when a portfolio problem is considered, the calculation about the optimal insurance contract remains almost unchanged.
Relation: Scandinavian Actuarial Journal,2013(2), 119-139
Data Type: article
DOI link: http://dx.doi.org/10.1080/03461238.2011.574347
Appears in Collections:[Department of Risk Management and Insurance] Periodical Articles

Files in This Item:

File Description SizeFormat
119-139.pdf444KbAdobe PDF914View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing